# SDR P5CA0300902

- Difficulty date: July 12, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 67,263 hours, 17,931 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pushrod
- Part number: 65B1595051
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL NOTED NR 5 & 6 CANOE FAIRING DROOPING.  REMOVED AND REPLACED I/B MID FLAP PUSH RODS AND T/E FLAP PUSHROD AND SUPPORT FITTING NR 5 CANOE.
